JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE ASYMPTOTIC BEHAVIOUR OF THE m-TH ORDER CARDINAL B-SPLINE WAVELET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE ASYMPTOTIC BEHAVIOUR OF THE m-TH ORDER CARDINAL B-SPLINE WAVELET
Kerman, Ronald; Kim, Mi-Ae; Spektor, Susanna;
  PDF(new window)
 Abstract
It is well-known that the m-th order cardinal B-spline wave-let, , decays exponentially. Our aim in this paper is to determine the exact rate of this decay and thereby to describe the asymptotic behaviour of .
 Keywords
cardinal B-spline wavelets;scaling function;exponential decay;asymptotic behaviour;
 Language
English
 Cited by
 References
1.
C. K. Chui, An Introduction to Wavelets, New York, Academic Press, 1992.

2.
Z. Ciesielski, Properties of the orthonormal Franklin system II, Studia Math. 27 (1966), 289-323.

3.
I. Daubechies, Ten Lectures on Wavelets, CBMS-NSF, Regional conference series in applied mathematics, SIAM, 1992.

4.
H. O. Kim, R. Y. Kim, and J. S. Ku, On asymptotic behavior of Battle-Lemarie scaling functions and wavelets, Appl. Math. Lett. 20 (2007), no. 4, 376-381. crossref(new window)

5.
H. T. Laquer, Asymptotic limits for a two-dimensional recursion, Stud. Appl. Math. 64 (1981), no. 3, 271-277.

6.
S. Mallat, A Wavelet Tour of Signal Processing, Academic Press, 1998.